# SDR SWAA2020081707669

- Difficulty date: August 11, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 58,902 hours, 34,707 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Punctured
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBOARD 242AF LOWER SURFACE HAS 2EA PUNCTURES. / REPAIRED 2EA; PUNCTURES ON LOWER SURFACE OF PANEL 242AF; IAW B737-700 SRM 53-00-50-2R-1; SRM 53-00-50-2R-0
